# SDR 04FDEA02611

- Difficulty date: September 3, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OB FLAP OB HINGE (FLAP SIDE), ACTUATOR ATTACH LUG, IB HOLE   SPOT FACE FOUND CORRODED. CORROSION REMOVED AS PER CMM 20-11-02.
